Dominated and Bounded Convergence Results of Sequential Henstock Stieltjes Integral in Real Valued Space

Authors

  • V.O. Iluebe University of Lagos, Akoka, Nigeria
  • A.A. Mogbademu University of Lagos, Akoka, Nigeria

DOI:

https://doi.org/10.3126/jnms.v3i1.32999

Keywords:

Sequential Henstock Stieltjes integrable, Increasing functions, Guages, Dominated and bounded convergence, Uniform-integrability

Abstract

In this paper, we prove the dominated and bounded convergence results for real-valued Sequential Henstock Stieltjes integral.

Downloads

Download data is not yet available.
Abstract
17
PDF
51

Author Biographies

V.O. Iluebe, University of Lagos, Akoka, Nigeria

Department of Mathematics

A.A. Mogbademu, University of Lagos, Akoka, Nigeria

Department of Mathematics

Downloads

Published

2020-11-22

How to Cite

Iluebe, V., & Mogbademu, A. (2020). Dominated and Bounded Convergence Results of Sequential Henstock Stieltjes Integral in Real Valued Space. Journal of Nepal Mathematical Society, 3(1), 17–20. https://doi.org/10.3126/jnms.v3i1.32999

Issue

Section

Articles